A type of the new exact and approximate conserved quantity deduced from Mei symmetry for a weakly nonholonomic system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (11): 110201     doi:10.7498/aps.62.110201
GENERAL Current Issue| Archive| Adv Search  |   
A type of the new exact and approximate conserved quantity deduced from Mei symmetry for a weakly nonholonomic system
Han Yue-Lin, Wang Xiao-Xiao, Zhang Mei-Ling, Jia Li-Qun
School of Science, Jiangnan University, Wuxi 214122, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn